SQUARE ROOTS OF DOUBLY REGULAR TOURNAMENT MATRICES


Hacioglu I., Michael T. S. , Ozdemir S.

ELECTRONIC JOURNAL OF LINEAR ALGEBRA, vol.28, pp.79-82, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 2015
  • Title of Journal : ELECTRONIC JOURNAL OF LINEAR ALGEBRA
  • Page Numbers: pp.79-82

Abstract

Fletcher asked whether there is a (0, 1)-matrix of order greater than 3 whose square is a regular tournament matrix. We give a negative answer for a special class of regular tournament matrices: T (0, 1)-matrix of order greater than 3 whose square is a doubly regular tournament matrix.